# SDR QXEA201402240014

- Difficulty date: February 14, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 16,524 hours, 17,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON SKIN,  REPAIRED IAW SRM 51-42-45/53-00-00. FINISH RESTORED TO REWORK AREA IAW SRM 53-00-00.
